Vasilii Alekseevich Iskovskikh

Fedor Bogomolov, Viktor S. Kulikov, Yuri Manin, al.

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)167-174
JournalUspekhi Matematicheskikh Nauk
Volume64
Issue number5(389)
StatePublished - 2009

Cite this

Bogomolov, F., Kulikov, V. S., Manin, Y., & al. (2009). Vasilii Alekseevich Iskovskikh. Uspekhi Matematicheskikh Nauk, 64(5(389)), 167-174.

Vasilii Alekseevich Iskovskikh. / Bogomolov, Fedor; Kulikov, Viktor S.; Manin, Yuri; al.

In: Uspekhi Matematicheskikh Nauk, Vol. 64, No. 5(389), 2009, p. 167-174.

Research output: Contribution to journalArticle

Bogomolov, F, Kulikov, VS, Manin, Y & al. 2009, 'Vasilii Alekseevich Iskovskikh', Uspekhi Matematicheskikh Nauk, vol. 64, no. 5(389), pp. 167-174.
Bogomolov F, Kulikov VS, Manin Y, al. Vasilii Alekseevich Iskovskikh. Uspekhi Matematicheskikh Nauk. 2009;64(5(389)):167-174.
Bogomolov, Fedor ; Kulikov, Viktor S. ; Manin, Yuri ; al. / Vasilii Alekseevich Iskovskikh. In: Uspekhi Matematicheskikh Nauk. 2009 ; Vol. 64, No. 5(389). pp. 167-174.
@article{1ee7aa56ed49464ea751beb49b350978,
title = "Vasilii Alekseevich Iskovskikh",
author = "Fedor Bogomolov and Kulikov, {Viktor S.} and Yuri Manin and al.",
year = "2009",
language = "English (US)",
volume = "64",
pages = "167--174",
journal = "Uspekhi Matematicheskikh Nauk",
number = "5(389)",

}

TY - JOUR

T1 - Vasilii Alekseevich Iskovskikh

AU - Bogomolov, Fedor

AU - Kulikov, Viktor S.

AU - Manin, Yuri

AU - al.,

PY - 2009

Y1 - 2009

M3 - Article

VL - 64

SP - 167

EP - 174

JO - Uspekhi Matematicheskikh Nauk

JF - Uspekhi Matematicheskikh Nauk

IS - 5(389)

ER -